# SDR AWXA200401417

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 26,836 hours, 11,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE LT FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY PACK FAILED TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY AT LEFT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
